# SDR AALA202205168526

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737
- Aircraft serial: 30094
- Aircraft time: 60,809 hours, 25,103 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Ice System
- Condition: None
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEVEL OFF AT CRUISE ANTI SKID INOPERATIVE LIGHT ILLUMINATED LIGHT EXTINGUISHED APPROXIMATELY 1.5 HOURS LATER PRIOR TO DESCENT. TROUBLE SHOT ANTI SKID INOPERATIVE LIGHT PER FIM 32-42-00-810-829 NO FAULTS FOUND.
